Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 129, NWS Atlanta, GA

June 18, 2015Baldwin County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2015, 3:40 PM EDT for Baldwin County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 3:40 PM EDT (19:40 UTC)
Expired
Jun 18, 2015, 4:30 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Baldwin County, GA

The radar

The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:50 PM EDTTSTM WND DMG4 N Browns Crossing, GASEVERAL TREES DOWN IN THE COX ROAD AREA AND AN UNOCCUPIED HOME BURNED FROM LIGHTNING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1028 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1028 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

546 
WUUS52 KFFC 181940
SVRFFC
GAC009-182030-
/O.NEW.KFFC.SV.W.0129.150618T1940Z-150618T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BALDWIN COUNTY IN CENTRAL GEORGIA...

* UNTIL 430 PM EDT

* AT 340 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  MIDWAY-HARDWICK...OR 7 MILES WEST OF MILLEDGEVILLE...MOVING NORTH
  AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MILLEDGEVILLE...MERIWETHER AND BROWNS CROSSING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3302 8329 3302 8339 3311 8342 3318 8343
      3318 8335 3317 8333 3317 8332 3318 8332
      3319 8329 3319 8326 3318 8322
TIME...MOT...LOC 1940Z 180DEG 8KT 3308 8336 

HAIL...0.88IN
WIND...60MPH
 
$$

DJN
1 follow-up statement
582 
WWUS52 KFFC 182021
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT THU JUN 18 2015

GAC009-182030-
/O.EXP.KFFC.SV.W.0129.000000T0000Z-150618T2030Z/
BALDWIN GA-
421 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BALDWIN COUNTY
WILL EXPIRE AT 430 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING FOR BALDWIN COUNTY HAS WEAKENED 
BELOW SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE 
OR PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3302 8329 3302 8339 3311 8342 3318 8343
      3318 8335 3317 8333 3317 8332 3318 8332
      3319 8329 3319 8326 3318 8322
TIME...MOT...LOC 2018Z 180DEG 8KT 3308 8336 

$$

DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:53 PM EDT, 47 minutes earlier.

Area forecast discussion, Jun 18, 2:53 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT THU JUN 18 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

AS EXPECTED THERE HAS BEEN MORE CONVECTIVE ACTIVITY TODAY AS THE
GRIP OF HIGH PRESSURE BEGINS TO LOOSEN. SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING
HOURS BEFORE BEGINNING TO DIMINISH AFTER SUNSET. SOME THUNDERSTORMS
MAY REACH SEVERE LIMITS DURING THIS TIME WITH ABUNDANT INSTABILITY
IN PLACE. PLENTY OF DOWNDRAFT CAPE WILL CONTRIBUTE TO THE DAMAGING
WIND THREAT. HOT TEMPERATURES WILL PREVAIL OUTSIDE OF THE SHOWERS
AND THUNDERSTORMS WITH HEAT INDEX VALUES IN SOME LOCATIONS
CONTINUING TO REACH HEAT ADVISORY CRITERIA. THEREFORE THE PRESENT
HEAT ADVISORY WILL CONTINUE FOR APPLICABLE AREAS UNTIL 8 PM THIS
EVENING.

TEMPERATURES TOMORROW WILL BE COOLER AGAIN. RESULTANT HEAT INDICES
LOOK TO BE BELOW HEAT ADVISORY CRITERIA FOR MOST AREAS...BUT A FEW
LOCATIONS WILL BE BORDERLINE. WILL ALLOW EVENING AND MIDNIGHT SHIFTS
TO ONCE AGAIN EVALUATE THIS POTENTIAL. REGARDLESS...THE CHANCE FOR
SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN AGAIN...ESPECIALLY
DURING THE HEAT OF THE AFTERNOON.

RW

.LONG TERM /SATURDAY THROUGH THURSDAY/...

CURRENT EXTENDED FORECAST GRIDS LOOK GOOD AND MINIMAL CHANGES WERE
MADE FOR THIS UPDATE. PLEASE SEE THE PREVIOUS LONG TERM FORECAST
DISCUSSION BELOW.

20

PREV LONG TERM FORECAST DISCUSSION.../ISSUED 336 AM EDT THU JUN 18
2015/

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UPPER RIDGE THAT HAS BEEN SUCH A DOMINANT FEATURE RECENTLY...BREAKS
DOWN FOR THE WEEKEND AS THE REMNANTS OF BILL SWING ACROSS THE OHIO
VALLEY AS AN UPPER LEVEL WAVE. ALTHOUGH THIS IS WELL NORTH OF THE
CWA...IT MAY BE CLOSE ENOUGH TO ALLOW CONVECTIVE ACTIVITY TO PERSIST
INTO SATURDAY NIGHT. GUIDANCE IS KEEPING PRECIP MINIMAL ON SUNDAY
AND SOMEWHAT ON MONDAY. WENT WITH 20 PERCENT IN THE GRIDS SO DIDNT
KEEP IT DRY BUT POPS MAY BE A LITTLE OVERDONE THESE DAYS.

BY TUESDAY...ANOTHER UPPER RIDGE IS BUILDING INTO THE SOUTHEAST FROM
THE WEST AND THIS REMAINS ACROSS THE AREA THROUGH THE REMAINDER OF
THE LONG TERM. UNFORTUNATELY...THIS WILL BRING BACK THE RETURN OF
THE WELL ABOVE AVERAGE TEMPERATURES WITH THE MID TO UPPER 90S ACROSS
NORTH GEORGIA AND UPPER 90S TO LOWER 100S ACROSS CENTRAL GEORGIA. IF
THIS PANS OUT...LOOKS LIKE WE COULD POTENTIALLY BREAK A FEW HIGH
TEMPERATURE RECORDS ACROSS CENTRAL GEORGIA.

11

&&

CLIMATE...

RECORDS FOR 06-18

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1944     69 1963     76 1944     54 1974
                1933        1914        1926
   KATL     101 1944     67 1914     78 1881     56 1899
   KMCN     101 1944     73 1955     76 1912     57 1995
                                                    1899
   KCSG      99 1998     79 1961     75 2009     59 1961
                                        1998

RECORDS FOR 06-19

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 1933     71 1972     74 1944     56 1927
                                        1924
                                        1921
   KATL      99 1933     72 1972     76 1952     55 1965
   KMCN     100 1990     76 1972     76 1952     56 1961
                                        1925
   KCSG      99 1990     76 1995     75 2011     58 1961
                            1989        2004
                            1985        1990

RECORDS FOR 06-20

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1933     69 1961     75 2009     58 2008
                                                    1985
                                                    1965
   KATL      98 1933     67 1961     76 2011     56 1965
   KMCN     102 1990     74 1972     76 1964     55 1965
                1897        1961        1950
   KCSG     102 1984     71 1961     76 2011     56 1965

&&

AVIATION...
18Z UPDATE...
SCATTERED CONVECTION WILL CONTINUE TO INCREASE THROUGH THE
AFTERNOON AND DIMINISH AFTER SUNSET. PLENTIFUL DIURNAL CU CAN BE
EXPECTED OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS. WINDS WILL
STAY FROM THE WEST SIDE...GENERALLY LESS THAN 8KTS...EXCEPT
STRONGER AND VRB IN THUNDERSTORMS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  94  73  94 /  20  30  30  20
ATLANTA         75  91  75  91 /  20  30  10  20
BLAIRSVILLE     68  85  67  85 /  20  40  30  40
CARTERSVILLE    72  91  72  91 /  20  30  10  20
COLUMBUS        74  93  74  94 /  20  20   5  20
GAINESVILLE     73  90  73  90 /  20  40  30  20
MACON           74  95  73  95 /  20  30  10  20
ROME            72  91  72  92 /  20  30  20  30
PEACHTREE CITY  73  92  72  92 /  20  30  10  20
VIDALIA         75  97  75  96 /  20  40  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MONROE...MONTGOMERY...
MORGAN...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...
SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...RW
LONG TERM....20
AVIATION...RW
Hazardous weather outlook, Jun 18, 12:00 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT THU JUN 18 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...HIGH HEAT INDEX VALUES AGAIN THIS AFTERNOON...

DISCUSSION...

ABOVE NORMAL TEMPERATURES AND HIGH HEAT INDEX VALUES WILL OCCUR ONCE
AGAIN THIS AFTERNOON. HEAT INDEX VALUES OF 105-109 ARE EXPECTED
ACROSS PARTS OF CENTRAL AND EAST GEORGIA AND A HEAT ADVISORY IS IN
EFFECT FOR THAT AREA. PLEASE SEE THE HEAT ADVISORY /ATLNPWFFC/ FOR
MORE DETAILS. EVEN FOR THOSE NOT IN THE HEAT ADVISORY...IT WILL
STILL BE HOT AND ANYONE SPENDING TIME OUTSIDE SHOULD FOLLOW HEAT
SAFETY RULES.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA. A FEW OF THESE COULD BE
STRONG TO SEVERE WITH GUSTY WINDS. LIGHTNING AND HEAVY RAINS WILL BE
ADDITIONAL HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH WEDNESDAY. IT
APPEARS HEAT INDICES WILL REMAIN BELOW 105 FRIDAY THROUGH SUNDAY.
AFTER THIS THOUGH...ANOTHER UPPER RIDGE BUILDS INTO THE REGION AND
TEMPERATURES WARM A FEW DEGREES AGAIN NEXT WEEK. HEAT INDICES MAY
REACH OR EXCEED 105 ONCE AGAIN BY THE MIDDLE OF NEXT WEEK.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG OR SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 18, 3:00 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT THU JUN 18 2015

GAZ034-181945-
GWINNETT GA-
300 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GWINNETT COUNTY UNTIL 345 PM EDT...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAWRENCEVILLE...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS GWINNETT COUNTY THROUGH 345 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...DACULA AND HOG MOUNTAIN.

LAT...LON 3389 8401 3396 8408 3410 8390 3392 8386
TIME...MOT...LOC 1859Z 246DEG 8KT 3395 8401
Special weather statement, Jun 18, 3:22 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT THU JUN 18 2015

GAZ024-025-027-036-182000-
MADISON GA-BANKS GA-CLARKE GA-JACKSON GA-
322 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN MADISON...BANKS...CLARKE AND JACKSON COUNTIES UNTIL 400 PM EDT...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER EASTERN JACKSON AND CLARKE
COUNTIES... MOVING NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS MADISON...BANKS...CLARKE AND JACKSON COUNTIES THROUGH 400
PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSON...COMMERCE...DANIELSVILLE...ATHENS...ARCADE...NICHOLSON...
WINTERVILLE...COLBERT...ILA...HULL...ATHENS-CLARKE COUNTY
(BALANCE)...NEESE...DIAMOND HILL...APPLE VALLEY...BEECHWOOD HILLS...
WESTGATE PARK...SANDY CREEK RECREATION AREA...JAMES HOLLAND YOUTH
SPORTS CMPX...BARRETTS MILL AND OCONEE HEIGHTS.

LAT...LON 3424 8334 3426 8330 3425 8327 3424 8322
      3404 8314 3401 8324 3400 8327 3398 8327
      3396 8326 3395 8328 3391 8340 3393 8342
      3393 8347 3414 8358 3427 8334
TIME...MOT...LOC 1921Z 243DEG 13KT 3406 8341
Special weather statement, Jun 18, 3:24 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT THU JUN 18 2015

GAZ020-021-031-032-182015-
COBB GA-PAULDING GA-BARTOW GA-CHEROKEE GA-
324 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COBB...PAULDING...BARTOW AND CHEROKEE COUNTIES UNTIL 415 PM EDT...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ACWORTH...OR 7 MILES NORTHEAST OF DALLAS...
MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS COBB...PAULDING...BARTOW AND CHEROKEE COUNTIES THROUGH
415 PM EDT.

LAT...LON 3424 8455 3397 8440 3389 8478 3404 8486
TIME...MOT...LOC 1923Z 242DEG 13KT 3401 8476
Special weather statement, Jun 18, 3:27 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT THU JUN 18 2015

GAZ061-062-074-075-182000-
GLASCOCK GA-WASHINGTON GA-HANCOCK GA-WARREN GA-
327 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GLASCOCK...WASHINGTON...HANCOCK AND WARREN COUNTIES UNTIL 400 PM
EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MITCHELL...OR 10 MILES WEST OF GIBSON...
MOVING NORTHEAST AT 15 MPH.

THIS STORM IS CAPABLE OF PRODUCING GUSTY WINDS TO 40 MPH...SMALL
HAIL AND HEAVY RAIN...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING.
SMALL BRANCHES AND TREE LIMBS WILL LIKELY FALL DUE TO THE WIND.

IN ADDITION...RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES.

LAT...LON 3316 8258 3314 8265 3311 8282 3321 8288
      3337 8278 3318 8258
TIME...MOT...LOC 1925Z 246DEG 12KT 3323 8278

DJN
Special weather statement, Jun 18, 3:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT THU JUN 18 2015

GAZ066-182000-
TROUP GA-
335 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR TROUP COUNTY UNTIL 400 PM EDT...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAGRANGE...MOVING NORTHEAST AT 10 MPH.

SMALL HAIL AND WIND GUSTS OF 45 MPH ARE LIKELY WITH THIS STORM AS
IT MOVES ACROSS TROUP COUNTY THROUGH 400 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LAGRANGE...HOGANSVILLE...HILLCREST AND WARES CROSSROADS.

LAT...LON 3316 8514 3316 8512 3318 8512 3318 8509
      3317 8509 3318 8507 3316 8486 3314 8486
      3301 8507 3310 8523
TIME...MOT...LOC 1935Z 215DEG 10KT 3309 8509

DJN
Special weather statement, Jun 18, 3:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT THU JUN 18 2015

GAZ031-182015-
PAULDING GA-
340 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PAULDING COUNTY UNTIL 415 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRASWELL...OR NEAR DALLAS...MOVING NORTHEAST
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS PAULDING COUNTY THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALLAS...HIRAM...BRASWELL...YORKVILLE...NEW HOPE AND BURNT HICKORY
RIDGE.

LAT...LON 3395 8498 3396 8498 3399 8496 3407 8483
      3388 8476 3387 8499 3395 8500
TIME...MOT...LOC 1940Z 223DEG 9KT 3393 8495

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:00 PM EDTSpecial Weather StatementFFCTaylor30 min
Jun 17, 8:24 PM EDTSpecial Weather StatementFFCMacon36 min
Jun 17, 9:38 PM EDTSpecial Weather StatementFFCWebster52 min
Jun 17, 10:40 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Stewart35 min
Jun 18, 3:25 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 43 more17 hr
Jun 18, 2:20 PM EDTSpecial Weather StatementFFCBartow25 min
Jun 18, 2:33 PM EDTSpecial Weather StatementFFCBarrow42 min
Jun 18, 2:43 PM EDTSpecial Weather StatementFFCOglethorpe47 min
Jun 18, 2:50 PM EDTSpecial Weather StatementFFCTroup40 min
Jun 18, 2:58 PM EDTSpecial Weather StatementFFCGlascock47 min
Jun 18, 3:00 PM EDTSpecial Weather StatementFFCGwinnett45 min
Jun 18, 3:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding50 min
Jun 18, 3:22 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison38 min
Jun 18, 3:24 PM EDTSpecial Weather StatementFFCCobb51 min
Jun 18, 3:27 PM EDTSpecial Weather StatementFFCGlascock33 min
Jun 18, 3:35 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 18, 3:40 PM EDTSpecial Weather StatementFFCPaulding35 min
Jun 18, 3:48 PM EDTSevere Thunderstorm WarningFFCCarroll42 min
Jun 18, 3:51 PM EDTSpecial Weather StatementFFCGordon24 min
Jun 18, 3:57 PM EDTSpecial Weather StatementFFCWashington33 min
Jun 18, 4:00 PM EDTSpecial Weather StatementFFCForsyth30 min
Jun 18, 4:09 PM EDTSpecial Weather StatementFFCHancock36 min
Jun 18, 4:14 PM EDTSpecial Weather StatementFFCPolk31 min
Jun 18, 4:16 PM EDTSevere Thunderstorm WarningFFCForsyth29 min
Jun 18, 4:19 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jun 18, 4:27 PM EDTSpecial Weather StatementFFCCoweta33 min
Jun 18, 4:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 18, 4:38 PM EDTSpecial Weather StatementFFCWalker37 min
Jun 18, 4:40 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 18, 4:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton49 min
Jun 18, 4:42 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett21 min
Jun 18, 4:47 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield28 min
Jun 18, 4:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jun 18, 4:58 PM EDTSpecial Weather StatementFFCDawson, Lumpkin32 min
Jun 18, 5:02 PM EDTSpecial Weather StatementFFCGreene, Taliaferro28 min
Jun 18, 5:11 PM EDTSpecial Weather StatementFFCMorgan34 min
Jun 18, 5:13 PM EDTSpecial Weather StatementFFCHaralson, Polk32 min
Jun 18, 5:20 PM EDTSpecial Weather StatementFFCClayton, Fayette25 min
Jun 18, 5:24 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry20 min
Jun 18, 5:30 PM EDTSpecial Weather StatementFFCRockdale45 min
Jun 18, 5:33 PM EDTSpecial Weather StatementFFCHarris27 min
Jun 18, 5:38 PM EDTSevere Thunderstorm WarningFFCButts, DeKalb, Gwinnett, Henry, Newton, Rockdale22 min
Jun 18, 5:50 PM EDTSpecial Weather StatementFFCTowns25 min
Jun 18, 5:55 PM EDTSpecial Weather StatementFFCLamar35 min
Jun 18, 5:58 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Jun 18, 6:06 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton39 min
Jun 18, 6:12 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson33 min
Jun 18, 6:17 PM EDTSpecial Weather StatementFFCTowns28 min
Jun 18, 6:23 PM EDTSpecial Weather StatementFFCOconee22 min
Jun 18, 6:27 PM EDTSpecial Weather StatementFFCStewart33 min
Jun 18, 6:34 PM EDTSpecial Weather StatementFFCBarrow, Walton26 min
Jun 18, 6:34 PM EDTSevere Thunderstorm WarningFFCStewart26 min
Jun 18, 6:51 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Jun 18, 7:04 PM EDTSpecial Weather StatementFFCTwiggs26 min
Jun 18, 7:06 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs24 min
Jun 18, 7:25 PM EDTSpecial Weather StatementFFCBibb, Monroe, Peach35 min
Jun 18, 7:59 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe, Twiggs31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.